# SDR A6WA201040582

- Difficulty date: August 11, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 18,563 hours, 17,332 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Cracked
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

JET FUEL ODOR DURING FLIGHT WOULD VARY BETWEEN STRONG AND WEAK.  PASSENGER COMPLAINING OF STRONG ODOR AND IRRITATION.  REF WO 157846 MWC 1-4.  FOUND CRACKED FWD MANIFOLD LINE ON APU.  R & R MANIFOLD LINE AND CHANGED COALESCER BAGS IAW AMM 49-31-09 AND 21-51-00.  APU REQUIRES R & R.  NO FIX REMAINS ON MEL FUEL DOES NOT LEAK WHEN APU IS OFF.  FOUND BAD THREADS AT THE FUEL FLOW DIVIDER AND PRIMARY MANIFOLD.  REMOVED APU, REPLACED BAD DIVIDER AND MANIFOLD INSTALLED APU OPS AND LEAK CHECKED GOOD.
